Per citar aquest document:
A new characterization of Gromov hyperbolicity for negatively curved surfaces
Rodríguez, J. M.
Tourís, E.

Data: 2006
Resum: In this paper we show that to check Gromov hyperbolicity of any surface of constant negative curvature, or, Riemann surface, we only need to verify the Rips condition on a very small class of triangles, namely, those obtained by marking three points in a simple closed geodesic. This result is, in fact, a new characterization of Gromov hyperbolicity for Riemann surfaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 2 (2006) p. 249-278, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50206_01

30 p, 280.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-15, darrera modificació el 2016-06-12

   Favorit i Compartir